# SDR EE4Y2025092923243

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO737-53-0388_P1 WAS FOUND IN THE LOWER FUSELAGE RH STA 727 FRAME INNER CHORD AND S-18A WEB AT LOWER OPEN FASTENERS HOLE WITH CRACK INDICATION. DUE TO IT, THE PART WAS REPLACED IAW NAC ENGINEERING ORDER #737-53-0403 REV. IR. UNDERJOB A1Q187 NRI 1-76
